Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Mod $p$ decompositions of gauge groups

Daisuke Kishimoto, Akira Kono and Mitsunobu Tsutaya

Algebraic & Geometric Topology 13 (2013) 1757–1778
Abstract

We give mod p decompositions of homotopy types of the gauge groups of principal bundles over spheres, which are compatible with mod p decompositions of Lie groups given by Mimura, Nishida and Toda. As an application, we also give some computations on the homotopy types of gauge groups. In particular, we show the p–local converse of the result of Sutherland on the classifications of the gauge groups of principal SU(n)–bundles.

Keywords
gauge group, mod $p$ decomposition
Mathematical Subject Classification 2010
Primary: 57S05
Secondary: 55R70, 54C35, 55P15
References
Publication
Received: 7 May 2012
Revised: 18 September 2012
Accepted: 1 February 2013
Published: 18 May 2013
Authors
Daisuke Kishimoto
Department of Mathematics
Kyoto University
Kyoto 606-8502
Japan
Akira Kono
Department of Mathematical Science, Faculty of Science and Engineering
Doshisha University
Kyoto 610-0394
Japan
Mitsunobu Tsutaya
Department of Mathematics
Kyoto University
Kyoto 606-8502
Japan